# SDR MALA020301

- Difficulty date: May 29, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A119
- System (JASC): 6122 · Propeller Governor
- Part: Connector
- Condition: Dirty
- Location: Prop Governor
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT TORQUE MOTOR LOCKOUT INOP.  WOULD NOT COME OUT OF START FEATHER PROP RPM NEVER OVER 800 AND WOULD NOT GO INTO BOTTOM GOVERNOR.  MAINTENANCE CLEANED CANNON PLUG ON OVERSPEED GOVERNOR.  PERFORMED SEVERAL STARTS ON LT MOTOR.  OPS CHECK GOOD.
